John Libbey Eurotext

European Journal of Dermatology

MENU

Βullous pemphigoid in patients with DPP-4 inhibitors at the onset of disease: does this differ from common bullous pemphigoid? Volume 28, issue 5, September-October 2018

Tables

Authors
1 Autoimmune Bullous Diseases Outpatient Clinic, 2nd Department of Dermatology, Aristotle University School of Medicine, Papageorgiou General Hospital, Thessaloniki, Greece
2 Laboratory of Immunology, Papageorgiou General Hospital, Thessaloniki, Greece

During the last decade, dipeptidyl peptidase (DPP)-4 inhibitors have been associated with the development of bullous pemphigoid (BP). Usually, for drug-induced eruptions, the causative role of any medication has to be proven following cessation and re-administration; a re-challenge test that raises ethical concerns. Regarding the particular features of gliptin-associated BP, a number of different options are available. In the present study, we collected data from a tertiary centre in Northern Greece [...]